MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Impulse; catheter, intravascular, diagnostic

BOSTON SCIENTIFIC CORPORATION Impulse; catheter, intravascular, diagnostic
Model Number 8160
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was fractured.The target lesion was located in the coronary artery.An impulse catheter-diagnostic was selected for use.During the procedure, upon insertion of the device outside the patient, the catheter seemed to get stuck in a non-boston scientific valve and was fractured.The physician was unable to unscrew the valve and pull out the rest of the catheter, so the catheter was physically cut.The procedure was completed with another of the same device.The patient is stable post procedure.
 
Additional Manufacturer Narrative
Date of event is estimated based on the aware date as the exact event date was not reported.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
Impulse
Common Device Name
catheter, intravascular, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50882175
Report Number2124215-2026-50858
Device Sequence Number9791849
Product Code DQO
UDI-Device Identifier08714729304784
UDI-Public(01)08714729304784(17)251004(10)60500194
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2025
Device Model Number8160
Device Catalogue Number8160
Device Lot Number0060500194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Abbott CoPilot? Bleedback Control Valve.
Patient SexUnknown